MathSciNet Relay Station
MathSciNet bibliographic data
MR1616750 (99h:42039) 42B30 (42B25)
De Rosa, Liliana; Segovia, Carlos Dual spaces for one-sided weighted Hardy spaces. Rev. Un. Mat. Argentina 40 (1997), no. 3-4, 49–71.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement